Notre Dame Journal of Formal Logic

Homogeneous Boolean algebras with very nonsymmetric subalgebras.

Sabine Koppelberg and J. Donald Monk

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 24, Number 3 (1983), 353-356.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093870379

Zentralblatt MATH identifier
0532.03025

Mathematical Reviews number (MathSciNet)
MR703500

Digital Object Identifier
doi:10.1305/ndjfl/1093870379

Subjects
Primary: 06E05: Structure theory
Secondary: 03E35: Consistency and independence results 03G05: Boolean algebras [See also 06Exx]

Citation

Koppelberg, Sabine; Monk, J. Donald. Homogeneous Boolean algebras with very nonsymmetric subalgebras. Notre Dame Journal of Formal Logic 24 (1983), no. 3, 353--356. doi:10.1305/ndjfl/1093870379. http://projecteuclid.org/euclid.ndjfl/1093870379.


Export citation